# SDR DL757011904

- Difficulty date: December 6, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 34,445 hours, 16,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Dented
- Location: Fs 300, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 297-310 / STRG. 16L-17L :              GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS DENTED AND GOUGED BY GROUND EQUIPMENT BETWEEN FS 297 & 310 AND BETWEEN STRINGERS 16L & 17L.  THE  DAMAGE WAS REMOVED WITH A 17" X 5" CUTOUT.  THE CUTOUT WAS  REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS INSTALLED PER    ER/A 382187-14, REV A.
